# SDR V0XD20150420109

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 26,127 hours, 17,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331063
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SKIN OF NLG SURROUND STRUCTURE DAMAGED.  R & R SKIN, PN CC670-33106-3 IAW SRM 51-42-06, 51-40-11, 51-42-22 & REO 670-53-11-1045 DATED 17 APRIL 2015.
